Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have irregular periods. Not able to conceive. Taking gestafine. What to do?

i was married 4years before but iam not pregnat because i suffering irregular periods.from 4years iam using tablets for pregnancy till irregular now iam using gestafine 100mg now but for 15 days iam getting period some times it will not stop for 5 days it is getting 15days 20 continous what i can do please advise me
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

In the setting of abnormal bleeding that is not being easily controlled with hormonal therapy, it is appropriate to undergo a more thorough evaluation that would include:
1. An exam
2. An ultrasound
3. Labs that would include testing for thyroid disease, diabetes and prolactin levels
4. A pregnancy test!

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor